# SDR ALG2002F00026

- Difficulty date: February 27, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N567AL
- Make and model: Bell 407
- Aircraft serial: 53246
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 406040516101
- Part serial: AFS1526
- Condition: Worn
- Location: Freewheel Unit
- Part time: 2,199 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NORMAL OVERHAUL, FOUND SPLINE WORN BELOW MINIMUM.
